JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HARDY'S INEQUALITY RELATED TO A BERNOULLI EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HARDY'S INEQUALITY RELATED TO A BERNOULLI EQUATION
Hyun, Jung-Soon; Kim, Sang-Dong;
  PDF(new window)
 Abstract
The weighted Hardy's inequality is known as (equation omitted) where -ab and 1 < p < . The purpose of this article is to provide a useful formula to express the weight r(x) in terms of s(x) or vice versa employing a Bernoulli equation having the other weight as coefficients.
 Keywords
Hardy's inequality;Bernoulli equation;
 Language
English
 Cited by
 References
1.
Approximations spectrales de Problemes aux limites elliptiques,

2.
Spectral methods in Fluid Dynamics,

3.
Polynomial Approximation of Differential equations,

4.
SIAM, vol.26.

5.
Casopis Pro., vol.109. pp.194-203

6.
Casopis Pest. Mat., vol.91. pp.16-28

7.
Conf. Sem. Mat. Univ. Bari., vol.156. pp.1-21

8.
Studia Math., vol.44. pp.31-38